Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
arianag

Will hair loss stop from accutane?

Recommended Posts

I am 15 years old and was put on 20mg of accutane a day and stopped after 5 days of using it because hair loss occurred. It's been 2 months since I stopped accutane and my hair and eyebrows have significantly thinned out. Will this eventually stop? I am worried this is permanent. Anyone else experience this? 

Share this post


Link to post
Share on other sites

get a colon cleanse!!!! The same thing happened to me and it was because the accutane was still stuck in my colon and disrupting everything. Also, take Himalaya liver cleanse vitamins, they are the best to clear out the rest of the accutane still stuck in your liver. Lastly, it is very common to become anemic because of an accutane trial and this can lead to further hair thinning, so try to take some supplements with iron. These steps completely stopped my hair loss and my hair slowly but surely came back to the thickness it was before accutane. Also take some biotin, this will help the hair growth. TRUST ME, do these things and your hair will go back :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×